Inverse solution for some travelling-wave reaction-diffusion problems

C. Borzi, H. L. Frisch, R. Gianotti, J. K. Percus

Research output: Contribution to journalArticle

Abstract

The authors obtain a novel infinite parametric class of exact, stable travelling-wave solutions of the one-component, one-dimensional reaction diffusion equation by means of an inverse method. A number of explicit examples are worked out in terms of elementary functions. Some special cases of two-component, travelling-wave, reaction-diffusion problems can be reduced to the one-component case and thus solved by this method.

Original languageEnglish (US)
Article number022
Pages (from-to)4823-4830
Number of pages8
JournalJournal of Physics A: Mathematical and General
Volume23
Issue number21
DOIs
StatePublished - 1990

Fingerprint

Reaction-diffusion Problems
traveling waves
Traveling Wave
reaction-diffusion equations
Inverse Method
Elementary Functions
Traveling Wave Solutions
Reaction-diffusion Equations

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

Inverse solution for some travelling-wave reaction-diffusion problems. / Borzi, C.; Frisch, H. L.; Gianotti, R.; Percus, J. K.

In: Journal of Physics A: Mathematical and General, Vol. 23, No. 21, 022, 1990, p. 4823-4830.

Research output: Contribution to journalArticle

Borzi, C. ; Frisch, H. L. ; Gianotti, R. ; Percus, J. K. / Inverse solution for some travelling-wave reaction-diffusion problems. In: Journal of Physics A: Mathematical and General. 1990 ; Vol. 23, No. 21. pp. 4823-4830.
@article{49c74e0a2bcb46b0ab5996acd7d59283,
title = "Inverse solution for some travelling-wave reaction-diffusion problems",
abstract = "The authors obtain a novel infinite parametric class of exact, stable travelling-wave solutions of the one-component, one-dimensional reaction diffusion equation by means of an inverse method. A number of explicit examples are worked out in terms of elementary functions. Some special cases of two-component, travelling-wave, reaction-diffusion problems can be reduced to the one-component case and thus solved by this method.",
author = "C. Borzi and Frisch, {H. L.} and R. Gianotti and Percus, {J. K.}",
year = "1990",
doi = "10.1088/0305-4470/23/21/022",
language = "English (US)",
volume = "23",
pages = "4823--4830",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "21",

}

TY - JOUR

T1 - Inverse solution for some travelling-wave reaction-diffusion problems

AU - Borzi, C.

AU - Frisch, H. L.

AU - Gianotti, R.

AU - Percus, J. K.

PY - 1990

Y1 - 1990

N2 - The authors obtain a novel infinite parametric class of exact, stable travelling-wave solutions of the one-component, one-dimensional reaction diffusion equation by means of an inverse method. A number of explicit examples are worked out in terms of elementary functions. Some special cases of two-component, travelling-wave, reaction-diffusion problems can be reduced to the one-component case and thus solved by this method.

AB - The authors obtain a novel infinite parametric class of exact, stable travelling-wave solutions of the one-component, one-dimensional reaction diffusion equation by means of an inverse method. A number of explicit examples are worked out in terms of elementary functions. Some special cases of two-component, travelling-wave, reaction-diffusion problems can be reduced to the one-component case and thus solved by this method.

UR - http://www.scopus.com/inward/record.url?scp=0001105486&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001105486&partnerID=8YFLogxK

U2 - 10.1088/0305-4470/23/21/022

DO - 10.1088/0305-4470/23/21/022

M3 - Article

AN - SCOPUS:0001105486

VL - 23

SP - 4823

EP - 4830

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 21

M1 - 022

ER -